CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
Shadowing orbits of stochastic differential equations 期刊论文
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2016, 卷号: 9, 期号: 5, 页码: 2006-2018
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  random dynamical system  shadowing  multiplicative ergodic theorem  stochastic Lorenz system